Studia Logica

, Volume 91, Issue 2, pp 201–216 | Cite as

Distributive Full Lambek Calculus Has the Finite Model Property

  • Michał KozakEmail author


We prove the Finite Model Property (FMP) for Distributive Full Lambek Calculus (DFL) whose algebraic semantics is the class of distributive residuated lattices (DRL). The problem was left open in [8, 5]. We use the method of nuclei and quasi–embedding in the style of [10, 1].


Full Lambek calculus Residuated lattice Distributive lattice Finite model property Decidability Nucleus 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Belardinelli F., Jipsen P., Ono H.: Algebraic Aspects of Cut Elimination. Studia Logica 77(2), 209–240 (2004)CrossRefGoogle Scholar
  2. 2.
    Brady R.: Gentzenization and Decidability of some Contraction–less Relevant Logics. Journal of Philosophical Logic 20(1), 97–117 (1991)CrossRefGoogle Scholar
  3. 3.
    Buszkowski W., and Farulewski M., ‘Nonassociative Lambek Calculus with Additives and Context–Free Languages’, Lecture Notes in Computer Science. To appear.Google Scholar
  4. 4.
    Dunn M., A Gentzen System for Positive Relevant Implication, Journal of Symbolic Logic, 38 (1973), 356–357. Abstract.Google Scholar
  5. 5.
    Galatos N., Jipsen P., Kowalski T., and Ono H., Residuated Lattices: An Algebraic Glimpse at Substructural Logics, vol. 151 of Studies in Logic and the Foundations of Mathematics, Elsevier, 2007.Google Scholar
  6. 6.
    Galatos N., Raftery J.: Adding Involution to Residuated Structures. Studia Logica 77(2), 181–207 (2004)CrossRefGoogle Scholar
  7. 7.
    Giambrone S., TW+ and RW+ are Decidable, Journal of Philosophical Logic, 14 (1985), 3, 235–254.CrossRefGoogle Scholar
  8. 8.
    Jipsen P., and Tsinakis C., ‘A Survey of Residuated Lattices’, in J. Martinez, (ed.), Ordered Algebraic Structures, Kluwer Academic Publishers, 2002, 19–56.Google Scholar
  9. 9.
    Mints G., ‘Cut Elimination Theorem for Relevant Logics’, Journal of Mathematical Sciences, 6 (1976), 4, 422–428. Translated from Issledovanija po konstructivnoj mathematike i matematiceskoj logike V, Izdatelstvo Nauka, 1972.Google Scholar
  10. 10.
    Okada M., and Terui K., The Finite Model Property for Various Fragments of Intuitionistic Linear Logic, Journal of Symbolic Logic, 64 (1999), 2, 790–802.CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer ScienceAdam Mickiewicz UniversityPoznańPoland

Personalised recommendations